Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 310, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 1, 2024, 10:31 AM CDT for Atoka County, Coal County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2024, 10:31 AM CDT (15:31 UTC)
- Expired
- May 1, 2024, 11:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atoka County, OK, Coal County, OK
The radar
The Norman radar (KTLX), 154 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
370
WUUS54 KOUN 011531
SVROUN
OKC005-029-011615-
/O.NEW.KOUN.SV.W.0310.240501T1531Z-240501T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1031 AM CDT Wed May 1 2024
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Coal County in southeastern Oklahoma...
Central Atoka County in southeastern Oklahoma...
* Until 1115 AM CDT.
* At 1030 AM CDT, a severe thunderstorm was located over Coalgate,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Daisy, Olney, Phillips, Atoka
Reservoir, McGee Creek Lake, Redden, and Chockie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3451 9574 3451 9578 3432 9578 3442 9637
3460 9634 3460 9588 3459 9588 3459 9572
TIME...MOT...LOC 1530Z 275DEG 27KT 3452 9622
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MAD1 follow-up statement
748
WWUS54 KOUN 011600
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1100 AM CDT Wed May 1 2024
OKC005-029-011610-
/O.CAN.KOUN.SV.W.0310.000000T0000Z-240501T1615Z/
Coal OK-Atoka OK-
1100 AM CDT Wed May 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COAL AND CENTRAL
ATOKA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled.
LAT...LON 3451 9574 3451 9578 3432 9578 3442 9637
3460 9634 3460 9588 3459 9588 3459 9572
TIME...MOT...LOC 1559Z 275DEG 27KT 3450 9594
$$
MADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:10 AM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 1, 6:10 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Norman OK 610 AM CDT Wed May 1 2024 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 253 AM CDT Wed May 1 2024 Showers and thunderstorms continue to develop across northern into central Oklahoma early this morning as low-level jet maintains warm advection atop a southward sinking outflow boundary. The current expectation is that convection will tend to wane through the morning as forcing weakens. The effect, if any, this outflow boundary may have on convective development later today is not entirely clear, but the current expectation is that outflow will wash out through the day with the main focus for convection being the dryline just to the west of our area by late afternoon. The environment ahead of the dryline will be fairly similar to yesterday, with moderate to strong instability but rather modest bulk shear values around 30-35 kts. As we saw yesterday, this should still be sufficient for supercell development with all severe hazards possible. Storm coverage will likely be greater today out west as a weak shortwave provides more background ascent, with convection expected to develop upscale into clusters or line segments during the evening and progress eastward across the area. The severe threat appears to diminish with eastward extent as instability wanes later into the evening and overnight period. Ware && .LONG TERM... (Thursday through Tuesday) Issued at 253 AM CDT Wed May 1 2024 By Thursday a cold front is expected to progress south and eastward across the area. With an unstable airmass in place ahead of the boundary, strong to severe storms will be possible once again. The front will clear the area Thursday night but will quickly return northward during the day on Friday, bringing renewed chances for at least scattered thunderstorm development. Models are also now showing a second cold front moving into northern and western Oklahoma very late Friday night, with a complex of storms possible here. Storm chances then continue Saturday and Sunday as a moist and unstable airmass remains in place and at least modest southwesterly flow is maintained aloft. There is some signal for a potentially more significant trough ejection into the plains on Monday, but models disagree on timing and location of any attendant severe risk at this range. Ware && .AVIATION... (12Z TAFS) Issued at 517 AM CDT Wed May 1 2024 Lingering showers and storms may impact PNC/SWO/OKC/OUN for next couple of hours. Otherwise, MVFR ceilings will be prevalent this morning before rising to VFR around 16Z. Gusty south winds will occur again today with a chance of another round of storms late today and tonight across the area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 81 64 78 59 / 40 40 80 40 Hobart OK 83 61 82 57 / 40 60 40 30 Wichita Falls TX 82 64 83 62 / 30 60 50 40 Gage OK 88 58 78 49 / 40 30 30 20 Ponca City OK 80 64 76 55 / 80 40 90 40 Durant OK 84 65 79 64 / 20 70 80 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 10 AM CDT this morning for OKZ007-008-012-013. TX...None. && SHORT TERM...08 LONG TERM....08 AVIATION...30
Hazardous weather outlook, May 1, 3:06 AM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 306 AM CDT Wed May 1 2024 OKZ004>048-050>052-TXZ083>090-020815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 306 AM CDT Wed May 1 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Strong thunderstorms are possible across northern and central Oklahoma this morning, posing a risk for hail up to the size of quarters. Additional strong to severe thunderstorms are possible across much of the area with a risk for large hail, damaging winds, and a low risk for tornadoes. .Heavy Rainfall... Heavy rainfall could lead to localized flooding early this morning across northern Oklahoma. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorm chances Thursday and Friday with severe weather possible both days. Thunderstorms chances then continue into the weekend. .Heavy Rainfall... Repeated rounds of thunderstorms with heavy rainfall could lead to localized flooding in some areas through the weekend. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 1, 7:36 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Norman OK
736 AM CDT Wed May 1 2024
OKZ024-027>029-011300-
Grady OK-Canadian OK-Cleveland OK-McClain OK-
736 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of northeastern Grady,
northwestern Cleveland, southeastern Canadian and northwestern
McClain Counties through 800 AM CDT...
At 736 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bridge Creek, moving east at 15 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Oklahoma City, western Norman, Moore, Newcastle,
Blanchard, Tuttle, Cole, and Bridge Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3518 9786 3536 9783 3537 9750 3510 9754
TIME...MOT...LOC 1236Z 276DEG 12KT 3526 9776
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MADSpecial weather statement, May 1, 8:49 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Norman OK
849 AM CDT Wed May 1 2024
OKZ028>030-011415-
Pottawatomie OK-Cleveland OK-McClain OK-
849 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southeastern
Cleveland, southwestern Pottawatomie and central McClain Counties
through 915 AM CDT...
At 849 AM CDT, Doppler radar was tracking a strong thunderstorm near
Noble, moving east at 25 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington, Pink,
Goldsby, Tribbey, Etowah, southern Lake Thunderbird, and Little Axe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3501 9743 3519 9746 3527 9705 3497 9706
TIME...MOT...LOC 1349Z 273DEG 20KT 3511 9736
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MADSpecial weather statement, May 1, 8:59 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Norman OK
859 AM CDT Wed May 1 2024
OKZ043-048-011430-
Coal OK-Atoka OK-
859 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of southeastern Coal
and west central Atoka Counties through 930 AM CDT...
At 859 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Wapanucka, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Phillips, Boggy Depot Park, and
southwestern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3441 9600 3430 9637 3434 9641 3438 9641
3460 9617
TIME...MOT...LOC 1359Z 234DEG 20KT 3436 9634
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MADSpecial weather statement, May 1, 9:29 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Norman OK
929 AM CDT Wed May 1 2024
OKZ048-011500-
Atoka OK-
929 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of south central Atoka
County through 1000 AM CDT...
At 929 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Caney, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atoka, Tushka, Caney, Lane, and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3416 9614 3416 9617 3419 9624 3443 9610
3430 9589
TIME...MOT...LOC 1429Z 223DEG 16KT 3421 9615
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MADSpecial weather statement, May 1, 9:46 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
946 AM CDT Wed May 1 2024
OKZ043-048-011515-
Coal OK-Atoka OK-
946 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of Coal and north
central Atoka Counties through 1015 AM CDT...
At 946 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Coalgate, moving northeast at 20 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coalgate, Lehigh, Tupelo, Centrahoma, Olney, Phillips, Chockie, and
northeastern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3442 9628 3453 9645 3476 9634 3477 9631
3477 9625 3460 9596
TIME...MOT...LOC 1446Z 223DEG 16KT 3455 9630
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MADSpecial weather statement, May 1, 10:19 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1019 AM CDT Wed May 1 2024
OKZ043-047-048-011545-
Coal OK-Atoka OK-Johnston OK-
1019 AM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of northeastern
Johnston, southern Coal and southwestern Atoka Counties through 1045
AM CDT...
At 1018 AM CDT, Doppler radar was tracking a strong thunderstorm near
Olney, moving southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Atoka, Coalgate, Wapanucka, Stringtown, Lehigh, Tupelo, Tushka,
Caney, Bromide, Centrahoma, Clarita, Olney, Phillips, Atoka
Reservoir, Boggy Depot Park, and western McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3417 9625 3449 9658 3451 9656 3450 9651
3454 9651 3466 9633 3444 9587
TIME...MOT...LOC 1518Z 297DEG 24KT 3447 9632
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
TLThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:02 PM CDT | Areal Flood Advisory | OUN | Blaine, Dewey | 118 min |
| Apr 30, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| Apr 30, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 46 min |
| Apr 30, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 30 min |
| Apr 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 41 min |
| Apr 30, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| Apr 30, 7:27 PM CDT | Tornado Warning | OUN | Tillman | 48 min |
| Apr 30, 7:36 PM CDT | Tornado Warning | OUN | Comanche, Jackson, Kiowa | 39 min |
| Apr 30, 7:41 PM CDT | Flash Flood Warning | OUN | Kiowa, Tillman | 3 hr |
| Apr 30, 7:41 PM CDT | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 34 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 39 min |
| Apr 30, 8:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Apr 30, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 42 min |
| Apr 30, 8:05 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 40 min |
| Apr 30, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 49 min |
| Apr 30, 8:14 PM CDT | Tornado Warning | OUN | Tillman | 46 min |
| Apr 30, 8:17 PM CDT | Flash Flood Warning | OUN | Comanche, Kiowa | 3 hr |
| Apr 30, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 41 min |
| Apr 30, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 53 min |
| Apr 30, 8:24 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 36 min |
| Apr 30, 8:49 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 41 min |
| Apr 30, 8:55 PM CDT | Tornado Warning | OUN | Caddo | 26 min |
| Apr 30, 8:59 PM CDT | Tornado Warning | OUN | Tillman | 46 min |
| Apr 30, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 45 min |
| Apr 30, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 44 min |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 53 min |
| Apr 30, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Kay | 50 min |
| Apr 30, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 38 min |
| Apr 30, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | OUN | Comanche, Grady | 23 min |
| Apr 30, 9:44 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| Apr 30, 9:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 43 min |
| Apr 30, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Apr 30, 9:59 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Apr 30, 10:08 PM CDT | Flash Flood Warning | OUN | Alfalfa, Grant | 3 hr |
| Apr 30, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| Apr 30, 10:10 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 50 min |
| Apr 30, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 47 min |
| Apr 30, 10:20 PM CDT | Tornado Warning | OUN | Tillman | 40 min |
| Apr 30, 10:31 PM CDT | Tornado Warning | OUN | Tillman | 44 min |
| Apr 30, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| Apr 30, 10:47 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| Apr 30, 10:49 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 41 min |
| Apr 30, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 23 min |
| Apr 30, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 26 min |
| Apr 30, 11:06 PM CDT | Tornado Warning | OUN | Jefferson, Stephens | 39 min |
| Apr 30, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 62 min |
| Apr 30, 11:19 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 38 min |
| Apr 30, 11:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 30, 11:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 41 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 35 min |
| Apr 30, 11:51 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Apr 30, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 34 min |
| May 1, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 44 min |
| May 1, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| May 1, 12:31 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 3 hr |
| May 1, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 1, 12:47 AM CDT | Special Weather Statement | OUN | Jefferson | 28 min |
| May 1, 1:08 AM CDT | Special Weather Statement | OUN | Love | 37 min |
| May 1, 1:27 AM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 1, 1:51 AM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 1, 2:13 AM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Garfield | 38 min |
| May 1, 4:18 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 1, 4:24 AM CDT | Special Weather Statement | OUN | Blaine | 36 min |
| May 1, 5:01 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| May 1, 5:05 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 1, 5:33 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 1, 5:34 AM CDT | Special Weather Statement | OUN | Grant | 26 min |
| May 1, 5:55 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 20 min |
| May 1, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Garvin | 16 min |
| May 1, 6:34 AM CDT | Special Weather Statement | OUN | Garvin, McClain | 26 min |
| May 1, 6:57 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Garvin, Grady, Johnston, McClain and 2 more | 33 min |
| May 1, 7:36 AM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 1, 8:38 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| May 1, 8:49 AM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 1, 8:59 AM CDT | Special Weather Statement | OUN | Coal | 31 min |
| May 1, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 47 min |
| May 1, 9:29 AM CDT | Special Weather Statement | OUN | Atoka | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.